Had my last herceptin about two weeks ago but again, as with the second late treatment, I got ill. To all attempts and purposes, it seemed like flu - runny nose, blocked nose (those two symptoms sound like a contradiction), and a bit of a croaky voice and a cough. Yet both times I did not feel ill: I just couldn't go to gym which was pretty annoying. Pretty much better now. Each time it started a few days after treatment and lasted about five days. Well, cannot be certain but I am pretty sure that both times it was what they call "flu-like symptoms" which herceptin can cause. Hope that's over now.
Oh got the test results back from the gynaecological tests. All fine. Relieved.
Kinda apprehensive now about the big tests happening on August 10. But otherwise well. Very well. It's after midnight and I am still up. And flew to Cape Town for the weekend and people were saying 'that's exhausting" but did not find it one bit so. And they were not saying it cos I had cancer. They just though flying to Cape Town for a night was a bit much. I loved it and as soon as have some spare cash, gonna book another weekend trip to Cape Town.
Oh. My weight is up again. 0.2kg less than last time, but still up. Damnit. Frustrating and disheartening. And getting heartburn. Well, think that's what that burny feeling is. Think that's from the tamoxifen. Not sure. Trying to pinpoint if it's after certain foods but cannot see a pattern yet so will ask The Tango Man when I see him next. For example had pineapple today, and that set it off. Acid maybe? Oh dear, love the fresh taste of pineapple and eat it a lot.But it's not serious.